Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Yellowish lesion on the foreskin - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Penis Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

User :   I have a yellowish gunk inside the foreskin of my penis. what is it and what should i do?
Doctor :   Hi
Doctor :   May I know your age?
User :   16
Doctor :  
Since when have you noticed this?
User :   today
Doctor :  
Do you have itching/burning sensation?
User :   no
Doctor :  
Do you have any difficulty in passing urine>
Doctor :  
Are you sexually active?
User :   no to both wait does masterbation count
Doctor :   Not masturbation.
User :   ok then no
Doctor :  
It does not sound to be of major concern, however, I would suggest you to get a physical examination done by a doctor
Doctor :  
to know what exactly the cause is.
User :   no idea
Doctor :  
A diagnosis of a skin condition can only be done after a physical examination. you can
Doctor :  
send me a photocopy of the affected area which can help me in knowing the cause,
Doctor :  
Else you may have to see the doctor, to know the cause
Doctor :  
Have you followed?
Doctor :  
Are you there?
Doctor :  
Are you there?
Doctor :  
I have to close the window as you are not responding. Please chat with our doctors 24/7 for medical queries.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor